A 38-year-old female asked:
Uti (sensitive to &)tx with cipro (ciprofloxacin) 250 bidx 3days. still lower abdom bloat, slight urgency & pelvic pressure. started dmannose x 1day. ok to continue?
1 doctor answer • 4 doctors weighed in
Infectious Disease 30 years experience
Cipro (ciprofloxacin) ok: The three day course of antibiotics can be associated with higher rates of failure. The benefit of D-Mannose is not studied well.
Mannose is found in many fruits and vegetables. You need to make sure that there are no ingredients in the supplement preparation that you are intolerant to.
See your doctor again.
3.3k viewsReviewed >2 years ago
Last updated Nov 28, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.